# SDR 95ZZZM247

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Lt Mlg
- Part time: 14,414 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3017 - TPA-TLH - AFTER GEAR WAS SELECTED UP, THE LEFT MAIN FORWARD GEAR DOOR OPENED UP AFTER GEAR RETRACTION.  RECYCLED GEAR AND THE DOOR CLOSED.  CONTINUED ON TO TLH WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR FORWARD DOOR ACTUATOR.
